# SDR IPXA2024020776726

- Difficulty date: September 16, 2023
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 67,370 hours, 22,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: UNKNOWN
- Condition: Broken
- Location: Door Handle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC DOOR HANDLE COVER ON MAIN ENTRY DOOR BROKE OFF.  INSTALLED HINGE AND ACCESS DOOR IAW SRM 51-40-02. C/W REINSTALLED ACCEST PANEL
